Research Repository

Items where Author is "Olszak-Duquenne, M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Ghiglino, C and Olszak-Duquenne, M (2005) 'On the impact of heterogeneity on indeterminacy.' International Economic Review, 46 (1). 171 - 188. ISSN 0020-6598

Ghiglino, C and Olszak-Duquenne, M (2001) 'Inequalities and fluctuations in a dynamic general equilibrium model.' Economic Theory, 17 (1). 1 - 24. ISSN 0938-2259

This list was generated on Tue Sep 17 07:50:37 2019 BST.